Policeman Suffers Blood Clot After Receiving Pfizer COVID Vaccine
An Australian policeman has reportedly been hospitalized after receiving the Pfizer COVID vaccine
The law enforcement agent had to be treated after suffering a blood clot due to the use of the vaccine
At least 14 people in Australia have experienced side effects after the use of the vaccine
A policeman in Australia has reportedly been treated for blood clots after receiving the Pfizer COVID vaccine on Sunday.
The man was rushed to the hospital in Brisbane, Queensland after developing the clots.
The Police Deputy, Steven Miles stated that it is unknown if the vaccine was responsible for the clot.
Health authorities have launched an investigation to determine the cause of the clot.
Although 14 people in Australia have had allergic reactions to the Pfizer vaccine, none of them have been in form of blood clots.
Typical side effects of COVID vaccines worldwide have been listed as fatigue, fever, body pain, and diarrhea.